# SDR KY7A20140417001

- Difficulty date: April 17, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N3549X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052034
- Aircraft time: 19,326 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: OAS29233
- Condition: Misrigged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MX FOUND NOSE GEAR ACTUATOR WAS MIS-RIGGED.  AFTER RE RIGGING NOSE GEAR ACTUATOR, SYS OPERATED NORMALLY.
